# SDR QXEA200601548

- Difficulty date: April 13, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FORWARD FUSELAGE, UNDER FLOOR PANEL 1132AZ, FRAME X47.975 AND RIGHT HAND STRINGER 28, STRINGER TIE CLIP IS CORRODED. REPAIRED IAW DHC-8-400 SRM 51-21-00-350-801, 51-42-05-330-001, 51-25-10-370-801 AND 51-25-15-370-801.
